# SDR QXEA2020042200151

- Difficulty date: April 18, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 5,469 hours, 3,521 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD SERVICE DOOR HARD TO OPEN. CLEANED THE DOOR LATCH ASSEMBLY. PERFORMED OPERATIONAL TEST OF DOOR. CHECKS GOOD.
